# SDR AALA20160317003

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 60,357 hours, 7,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 21762
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK R4 DOOR M33408 RESTORATION TEST FAIL, LESS THAN 15 MINUTES.  EMER LIGHT BATTERY PACK R4 DOOR M33408 REPLACED & TESTED NORMAL IAW AMM 33-51-06.  ACFT IN BASE MX.
